Translator Disclaimer
2003 Symmetry of solutions of a semilinear elliptic equation with unbounded coefficients
Paul Sintzoff
Differential Integral Equations 16(7): 769-786 (2003).

Abstract

We study the equation $- \Delta u + |x|^a |u|^{q-2} u = |x|^b |u|^{p-2} u$ with Dirichlet boundary condition on $B(0,1)$ or on $\mathbb R^N$. We study the radial solutions of this equation on~$\mathbb R^N$ and the symmetry breaking for ground states for $q=2$ on $\mathbb R^N$. Estimates of the transition are also given when $p$ is close to $2$ or $2^*$ on $B(0,1)$.

Citation

Download Citation

Paul Sintzoff. "Symmetry of solutions of a semilinear elliptic equation with unbounded coefficients." Differential Integral Equations 16 (7) 769 - 786, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1161.35398
MathSciNet: MR1988724

Subjects:
Primary: 35J60
Secondary: 35A15, 35A30, 35B05, 35J20

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.16 • No. 7 • 2003
Back to Top